MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ANTHEM PROXIMAL HUMERUS FRACTURE SYSTEM; ANTHEM PROXIMAL HUMERUS PLATE, RIGHT, 103MM, SS

GLOBUS MEDICAL, INC. ANTHEM PROXIMAL HUMERUS FRACTURE SYSTEM; ANTHEM PROXIMAL HUMERUS PLATE, RIGHT, 103MM, SS
Model Number 2168.2103
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision was needed to replace an anthem proximal humerus plate that was broken 2 weeks post operatively.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.Initial observation shows that the plate had fractured through the center of the superior polyaxial calcar hole and the center of the monoaxial calcar hole.No determinations could be made as to the cause of the reported issue.

Brand Name
ANTHEM PROXIMAL HUMERUS FRACTURE SYSTEM
Common Device Name
ANTHEM PROXIMAL HUMERUS PLATE, RIGHT, 103MM, SS
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18834291
Report Number3004142400-2023-00072
Device Sequence Number12622301
Product Code HWC
UDI-Device Identifier00889095639346
UDI-Public00889095639346
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K163361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2168.2103
Device Lot NumberBAV524WD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown